# SDR USAA020114

- Difficulty date: March 3, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 31,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SPAR FITTING CRACKED .125 INCH, LEFT AFT MAIN GEAR SPAR FITTING AT 2ND BOLT HOLE OUTBOARD.  REPLACED FITTING PER TR 57-40-13, SB 737-57-1216 REV 2, EA 73435.
